# SDR 9JLA2016093012189

- Difficulty date: June 8, 2016
- Submitted: September 30, 2016
- Operation: Air carrier
- Aircraft: N369AK
- Make and model: Beech 400A
- Aircraft serial: RK323
- Aircraft time: 5,426 hours, 5,530 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A WALK-A-ROUND FOLLOWING A SCHEDULED MX INSPECTION EVENT IN JUNE, A BOLT FOR THE RT MLG WHEEL ASSY WAS FOUND BROKEN.  A/C WAS IMMEDIATELY REMOVED FROM SERVICE FOR REPAIRS.  THE WHEEL WAS REMOVED FROM THE AIRCRAFT WHERE IT WAS DISCOVERED THE REMAINING BROKEN WHEEL BOLT HAD PUSHED OUT FAR ENOUGH TO CONTACT THE WHEEL BRAKE BACKING PLATE CAUSING MINOR DAMAGE.  THE CONTACT AREAS FROM THE BOLT ON THE BACKING PLATE WERE FOUND TO BE WITHIN LIMITS AND REPAIRS WERE COMPLETED IAW CMM.  A WHEEL WAS INSTALLED THAT HAD BEEN OVERHAULED.  THIS WAS THE FIRST WHEEL ASSY TO USE THE NEW PMA THRU-BOLTS INSTEAD OF OEM BOLTS.  ASI INDICATED THAT THESE NEW THRU-BOLTS FOR THE WHEELS WILL BE REPLACED WITH NEW BOLTS DURING THE FOURTH TIRE CHANGES.  THE FAA REQUESTED TO EXAMINE THE BOLT AND WHEEL FOR THEIR INVESTIGATION AND EVALUATION AND WE COMPLIED.
